Fuzzy stability in the sense of Hyers-Ulam-Rassias of a functional equation on quadratic forms

Farahani M. R., Valdes J. E. N., Cancan M., Jafari S., Park C.

Journal of Interdisciplinary Mathematics, vol.26, no.6, pp.1355-1365, 2023 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 6
  • Publication Date: 2023
  • Doi Number: 10.47974/jim-1633
  • Journal Name: Journal of Interdisciplinary Mathematics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.1355-1365
  • Keywords: Fixed point, Fuzzy normed space, Fuzzy stability, Quadratic functional equation, t-norm
  • Van Yüzüncü Yıl University Affiliated: Yes


We obtain a general solution of the 2-variable quadratic functional equation (formula present) and discuss the stability of the above functional equation, while the quadratic form z(a, b) = aa2 + bab + gc2 is a solution of our functional equation.